MAUDE Adverse Event Report: Volcano Corporation IntraSight; System, Imaging, Pulsed Echo, Ultrasonic

Volcano Corporation IntraSight; System, Imaging, Pulsed Echo, Ultrasonic
Model Number 797403
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction

Brand Name
IntraSight
Common Device Name
System, Imaging, Pulsed Echo, Ultrasonic
Manufacturer (Section D)
Volcano Corporation
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
Volcano Corporation
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
ayse kharodawala
3721 valley centre drive #500
san diego, CA 92130
+1(858)720-4063
MDR Report Key50507580
Report Number3008363989-2026-00147
Device Sequence Number15817472
Product Code IYO
UDI-Device Identifier00845225012878
UDI-Public(01)00845225012878(11)260108(10)1469759008
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number797403
Device Catalogue Number797403
Device Lot Number1469759008
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown